Thursday, 27 November 2014

Side Effects

So my doctor gave me this medication to help something get better and I do think it's helping that thing get better but I'm probably going to stop using it because it's also making that thing worse in a totally different way!!!!

I googled it, and it turns out that this is a side effect of the thing that sometimes happens and yeah, all you can do is stop using the thing... which.. hello?

Plus, I think it's one of those medications that they accidentally found could be used for what I'm using it for but is actually meant for a totally different thing altogether.

Stuff's weird, yo.

2 Comments:

Anonymous Elliott said...

Now I have the old who's on first, what's on second comedy routine in my head. Thanks.

Seriously, hope all is ok and you can continue using the thing as the thingy was meant to be used with no issues.

Thursday, November 27, 2014 8:10:00 am  
Blogger Victoria said...

Sorry! (Not sorry) ;)

Thursday, November 27, 2014 7:13:00 pm  

Post a Comment

<< Home

Please don't steal stuff from here, it's not nice. But leave a comment, why don't cha? And drink more water. It's good for you.

P.S. If you think you know me? You probably don't. If you're sure you know me? Pretend you don't. I'll never admit I know what you're talking about anyway.

P.P.S. All this stuff is copyright from then til now (Like, 2006-2017 and then some.) Kay? Kay.